zbMATH — the first resource for mathematics

Erratum to: “A geometric criterion for the finite generation of the Cox rings of projective surfaces”. (English) Zbl 1359.14008
Summary: We add a reasonable hypothesis in Theorem 1 in [the authors, Rev. Mat. Iberoam. 31, No. 4, 1131–1140 (2015; Zbl 1331.14008)], in order to make it correct.

14C20 Divisors, linear systems, invertible sheaves
14C22 Picard groups
14C40 Riemann-Roch theorems
Full Text: DOI
[1] De La Rosa Navarro, B. L., Fr’ıas Medina, J. B., Lahyane, M., Moreno Mej’ıa, I., Osuna Castro, O.: A geometric criterion for the finite generation of the Cox rings. Rev. Mat. Iberoam.31 (2015) no. 4, 1131–1140. · Zbl 1331.14008
[2] Harbourne, B.: Anticanonical rational surfaces. Trans. Amer. Math. Soc. 349 (1997) no. 3, 1191–1208. · Zbl 0860.14006
[3] Lahyane, M.: On the finite generation of the effective monoid of rational surfaces. J. Pure Appl. Algebra 214 (2010) no. 7, 1217–1240. · Zbl 1188.14024
[4] Zariski, O.: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Annals of Math.76 (1962) no. 3, 560–615. · Zbl 0124.37001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.